Hypersensitivity Reactions to Oxaliplatin
0
조회
0
다운로드
0
인용
0
참고문헌
초록
Abstract
Oxaliplatin is a third-generation platinum compound that is used as a single agent and in combination with fluorouracil (5-FU) to treat colorectal and gastric carcinoma. The patients treated with oxaliplatin may develop hypersensitivity and idiosyncratic reactions, although these complications are known to be rare. We report here on two patients who suffered with metastatic colorectal cancer and who underwent palliative combination chemotherapy with oxaliplatin; they then developed hypersensitivity reactions to oxaliplatin. The first case had an anaphylatic reaction immediately after the beginning of the 7th to 8th cycle infusion of oxaliplatin. The second case developed repeated febrile episodes from the 4th to 8th cycles of oxaliplatin infusion. With the increasing use of oxaliplatin in clinical practice, we are now encountering an increasing incidence of suspected hypersensitivity reactions. Physicians should keep their eyes wide open and carefully observe for the clinical manifestations of these hypersensitivity reactions. (Cancer Res Treat. 2006; 38:240-241)
참고문헌 (7)
- "Hypersensitivity and idiosyncratic reactions to oxaliplatin.", (97), pp.2301~2307 (2003)
- "Hypersensitivity reactions to oxaliplatin", 20, pp.1146~1147 (2002)
- "Allergic-type reactions to oxaliplatin", 41, pp.2262~2267 (2005)
- "Idiosyncratic reaction after oxaliplatin infusion", 12, pp.132~133 (2001)
- "Oxaliplatin may induce cytokine-release syndrome in colorectal cancer patients.", 16, pp.105~109 (2002)
- "Hypersensitivity reactions to oxaliplatin and the application of a desensitization protocol.", 9, pp.546~549 (2004)
- "Hypersensitivity reactions to chemotherapeutic drugs.", 24, pp.253~262 (2003)
